MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20/10
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that during an angiographic procedure, the c-arm did not return to the home position.The report indicated that an injury occurred; however, no further details regarding the alleged injury have been provided to date.An investigation into this complaint has been initiated by philips.
 
Additional Manufacturer Narrative
The investigation into this complaint is still ongoing; however, additional information has been received indicating that the event occurred during a planned, non-emergent procedure that was completed as intended after the customer restarted the system.Further information verified that no harm occurred to the patient.At the time this complaint was received, philips did not have sufficient information to exclude the potential for serious injury, so the complaint was reported.A final report will be submitted once it is complete.Codes have been updated to reflect the new information received.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information received, during the event, the 3d imaging could not be performed due to the c-arm did not returning to its home position.A philips field service engineer (fse) inspected the system onsite and confirmed that the base rotation potentiometer was checked and showed unstable values.Additionally, the system log file review confirmed the reported issue with ¿application error: post failed: cle-2>, bas position,¿ followed by the user message ¿warning: motorized movement unavailable.¿ an additional warning, ¿application error: warning on [movement=beamzrotation].¿ based on onsite findings, intermittent instability of the base rotation potentiometer was associated with the gantry not reaching its home position and the related inability to perform 3d imaging.To resolve the reported issue, the fse replaced the potentiometer assy, and calibration of the main arm and rotation sensor was performed.Following these actions, functional verification confirmed that the system was operating within specifications and was returned to clinical use.Subsequent findings confirmed that the patient was not harmed and that the issue was resolved through a system restart, allowing the procedure to proceed.As such, this complaint has been re-evaluated as not reportable.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23750893
Report Number3003768277-2025-015604
Device Sequence Number9321354
Product Code OWB
UDI-Device Identifier00884838054219
UDI-Public(01)00884838054219
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20/10
Device Catalogue Number722029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer12/08/2025
02/23/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/09/2026
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown